Graph coloring problems with applications in algebraic logic
Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 55-60
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1991_32_2_a6,
author = {Tuza, Zs.},
title = {Graph coloring problems with applications in algebraic logic},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {55--60},
year = {1991},
volume = {32},
number = {2},
mrnumber = {1146767},
zbl = {0753.05037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a6/}
}
Tuza, Zs. Graph coloring problems with applications in algebraic logic. Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 55-60. http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a6/